Oxycodone 15mg For 2 Months

3 Replies Updated



Conversation Starter

Stacey Says:
via mobile

Hi. I was hospitalized for a month for pancreatitis, hypocalemia, and while at hospital I got c diff. Also found out I had elevated creatine levels (kidneys). Also low blood pressure, dehydration, weight loss. They are still investigating to find out what else is going on with me. Relighting, n like watery waves in eyes which then leads to migraine, severe nausea, vomiting, diarrhea, middle back pain and center chest pain on tummy (at bra line) Pain under right rib,pain to right of belly button. I have gall bladder removed 4yrs ago, due to similar problems, and Appendix removed 3yrs ago,also similar symptoms (pain like it is now to right of belly button), and finally Umbilical Hernia repair 2yrs ago (caused from laproscopic machine they used for Appendectomy) History of Asthma,and Eczema. (Any suggestions or has anybody went threw anything similar to my story? I can't live like this I'm constantly tired, and in pain. Also while in hospital they had me on Dauladid 1my every 4-6hrs. Then PCA (I requested to come off of it) Released me with MSIR 15mg XR, and Percocet 15mg every 4hrs (as far as pain meds of course slot of other meds. Minerals, Provo tics, Como a zine, etc) My primary care doctor has had me on Percocet 15mg every 6hrs, but last visit she said she wasn't giving me anymore of them next time. Can she just do that? Doesn't she have to taper me off or write for lower mg.? Please help. I'm still in alot of pain and symptoms all still present and they have found exact cause of all this yet?!? I'm scared to just come off cuz I'm in alot of pain. And from what I'm seeing online about withdraws I'm sick enough with symptoms and problems withdraw may actually kill me at this point.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Stacey! How are you? I'm sorry that you're in so much pain.

No, your doctor doesn't have to taper you off, no doctor is obligated to prescribe anything, or to treat you, at all, in any way, unless you're in immediate life threatening danger. I'm sorry, I wish I had better news for you.

Since you require continued treatment for pain, you'll most likely need to see a pain management specialist. Have you tried asking her to refer you to someone?

The FDA classifies this medication as a narcotic analgesic, so it has the potential to be habit forming and may cause side effects, such as nausea, dizziness, drowsiness, dry mouth and constipation.

REPLYSHAREREPORT
Was this helpful?     0     1  
2
Kitty Moosy Says:
via mobile

Stacey, I'm very sorry about the less than helpful response you got from the prior poster. It may not be against the law for your Doctor to stop your medication cold turkey, but it is unconscionable to do so. I would ask for a referral to a pain management doctor, who can then continue to treat you with the meds you need. Unfortunately, sometimes it's months before you can get a new appointment. You might ask your primary care if she would be willing to prescribe for you until you can get into pain management. Withdrawl can lead to stroke, heart attack, and death, please go to the ER if you can't convince your Doctor to continue prescribing until you can get into pain management. The current state of affairs in this country(US) when it comes to opiates is apalling, our Doctors are controlled by government agencies that have no business being involved in medical treatment, they are not physicians. I wish you the best of luck, and I hope you get to feeling better. God bless you.

REPLYSHAREREPORT
Was this helpful?     1     0  
3
Momz0r Says:

I feel so sorry for you Stacey! I have been trough something similar and also have had many unexplained medical conditions and was in general poor health. The C Diff is a terrible thing on it's own. I must warn you that the pain you are feeling could possibly be an ulcer (or just overworked stomach lining) from the very meds that you are taking for pain. It can also affect your liver (the pain to the right side of your belly). So my advice to you is to get something to detox the liver and pancreas and then your pain will get better and you wont have to take the strong pain killers anymore. Pain medication always has severe side effects, and coming off them is a nightmare! I have been through withdrawals before, and I feel prevention is better than cure! So try to fix your organs and the pain will go away. I am praying that you get better real soon. Love from South Africa.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

150 mg. a day Oxycontin / Oxycodone habit for 4 months
Well unfortunately I really messed up and started taking OC twice a day 12 hours a part. I worked my way up to taking 40... 6 replies
I am 4 months pregnant and just started taking Methadone for pain after being hooked on oxycodone and oxycontin sense before pregnancy.
I just started taking methadone a couple days ago for pain because I was in a pain clinic taking Oxycodone (perks) and O... 18 replies
Refill for oxycodone 15mg I live in SC but moving to Ocala Fla. Options?
Hello all! I live in SC and my Pain Mgmt. Doctor prescribes me 15mg Oxycodone to be refilled on the 1st of every month. ... 2 replies
Need New doctor for 15mg oxycodone
losing doctor for pain meds, have to find doctor in Carbon County Pennsylvania, preferably near Lehighton Pa. Have MRI o... 2 replies
What may work better than Oxycodone 15mg for severe neck pain?
I have had two cervical fusions, five levels of herniated lumbar disk, stenosis, bone spurs and arthritis. I have been t... 31 replies
oxycodone ir 30mg any truth to a rumor going around that they will not be available much longer than 6 months
I have heard that oxycodone IR will no longer be on the market in the u.s, is this true? someone said they heard on the ... 16 replies
Taking 15mg of Meloxicam once a day for 3 months .
Starting taking this medicine 3 months ago and for the past 3 weeks I have had severe stomach pain and cramps. Also, una... 1 reply
15mg Oxycodone brand vs generic
I've been on pain management for about six years and am having difficulty. I first noticed it with 20 mg IR tabs tha... 4 replies
15mg oxycodone
I see a new doctor and would like to know if anyone knows how many oxycodone they are allowed to give before it's re... 2 replies
15mg oxycodone and 30mg IR adderall
Hi, I've been taking half a 15mg oxycodone every morning around 9am. I don't like how a whole one makes me feel ... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 30 November 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA